Zur Reduktionstheorie in sparablen Hilbert-Räumen.

Elmar Thoma

Mathematische Zeitschrift (1957)

  • Volume: 67, page 1-9
  • ISSN: 0025-5874; 1432-1823

How to cite


Thoma, Elmar. "Zur Reduktionstheorie in sparablen Hilbert-Räumen.." Mathematische Zeitschrift 67 (1957): 1-9. <http://eudml.org/doc/169648>.

author = {Thoma, Elmar},
journal = {Mathematische Zeitschrift},
keywords = {Functional Analysis; Abstract Spaces},
pages = {1-9},
title = {Zur Reduktionstheorie in sparablen Hilbert-Räumen.},
url = {http://eudml.org/doc/169648},
volume = {67},
year = {1957},

AU - Thoma, Elmar
TI - Zur Reduktionstheorie in sparablen Hilbert-Räumen.
JO - Mathematische Zeitschrift
PY - 1957
VL - 67
SP - 1
EP - 9
KW - Functional Analysis; Abstract Spaces
UR - http://eudml.org/doc/169648
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.